Pack Size: 20 x 10
Composition: Paracetamol (500mg ) Caffeine ( 65mg)
Pharmaceutical form: Tablets
Brand Name: [button link=”https://www.almishkat.pk/product-category/brand-companies/glaxo-smith-kline/” color=”purple” newwindow=”yes”] GlaxoSmithKline[/button]
Availability: In stock
- Reviews (0)
It is used to relieve mild to moderate pain. It is also useful for lowering a raised temperature (fever), such as during a cold or after childhood immunisations.
Paracetamol is recommended in relieving moderate to severe pain
Patients using Calpol Plus may at times experience nausea, dizziness , and sedation. If you experience any of these symptoms for a long period of time, please consult your doctor.
When not to use
If you have depressed respiratory rate (decreased rate of breathing), please consult your doctor before using Calpol Plus.